$\clubsuit $-like principles under CH

Volume 170 / 2001

Winfried Just Fundamenta Mathematicae 170 (2001), 247-256 MSC: 03E65, 03E35. DOI: 10.4064/fm170-3-3

Abstract

Some relatives of the Juhász Club Principle are introduced and studied in the presence of CH. In particular, it is shown that a slight strengthening of this principle implies the existence of a Suslin tree in the presence of CH.

Authors

  • Winfried JustDepartment of Mathematics
    Ohio University
    Athens, OH 45701, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image